MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM
Catalog Number SCCS1002
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is a failed power pcb.Device was intermittently power cycling during evaluation.Bcm and wire connections were checked and acceptable.Intermittent power cycling can be attributed to failing power pcb board.Replaced pcb assembly.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.The reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.
 
Event or Problem Description
It was reported that the sensica urine output system kept rebooting on its own.Would boot to the green patient screen and then power cycle and repeat.Device would be sent to the depot for assessment of the touchscreen and internal components.

Brand Name
SENSICA UO SYSTEM
Common Device Name
SENSICA UO SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19460043
Report Number1018233-2024-03275
Device Sequence Number18124288
Product Code EXS
UDI-Device Identifier00801741215773
UDI-Public(01)00801741215773
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown